# SDR DALA2025050703551

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 99,074 hours, 45,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 670 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND FOD IN GIRT BAR PANEL RMVD FOD FROM SPRING ASSY. (6530290)
